Skip to main content

Orthogonality preserving property, Wigner equation, and stability

Abstract

We deal with the stability of the orthogonality preserving property in the class of mappings phase-equivalent to linear or conjugate-linear ones. We give a characterization of approximately orthogonality preserving mappings in this class and we show some connections between the considered stability and the stability of the Wigner equation.

[12345678910111213]

References

  1. 1.

    Almeida DF, Sharma CS: The first mathematical proof of Wigner's theorem. Journal of Natural Geometry 1992,2(2):113–123.

    MATH  MathSciNet  Google Scholar 

  2. 2.

    Chmieliński J: On a singular case in the Hyers-Ulam-Rassias stability of the Wigner equation. Journal of Mathematical Analysis and Applications 2004,289(2):571–583. 10.1016/j.jmaa.2003.08.042

    MATH  MathSciNet  Article  Google Scholar 

  3. 3.

    Chmieliński J: Linear mappings approximately preserving orthogonality. Journal of Mathematical Analysis and Applications 2005,304(1):158–169. 10.1016/j.jmaa.2004.09.011

    MATH  MathSciNet  Article  Google Scholar 

  4. 4.

    Chmieliński J: Stability of angle-preserving mappings on the plane. Mathematical Inequalities & Applications 2005,8(3):497–503.

    MATH  MathSciNet  Article  Google Scholar 

  5. 5.

    Chmieliński J: Stability of the orthogonality preserving property in finite-dimensional inner product spaces. Journal of Mathematical Analysis and Applications 2006,318(2):433–443. 10.1016/j.jmaa.2005.06.016

    MATH  MathSciNet  Article  Google Scholar 

  6. 6.

    Chmieliński J: Stability of the Wigner equation and related topics. to appear in Nonlinear Functional Analysis and Applications, special issue dedicated to the memory of D. H. Hyers to appear in Nonlinear Functional Analysis and Applications, special issue dedicated to the memory of D. H. Hyers

  7. 7.

    Hyers DH, Isac G, Rassias TM: Stability of Functional Equations in Several Variables, Progress in Nonlinear Differential Equations and Their Applications. Volume 34. Birkhäuser Boston, Massachusetts; 1998:vi+313.

    Google Scholar 

  8. 8.

    Jung S-M: Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis. Hadronic Press, Florida; 2001:ix+256.

    Google Scholar 

  9. 9.

    Jung S-M: Hyers-Ulam stability of Butler-Rassias functional equation. Journal of Inequalities and Applications 2005,2005(1):41–47. 10.1155/JIA.2005.41

    MATH  Article  MathSciNet  Google Scholar 

  10. 10.

    Miura T, Takahasi S-E, Hirasawa G: Hyers-Ulam-Rassias stability of Jordan homomorphisms on Banach algebras. Journal of Inequalities and Applications 2005,2005(4):435–441. 10.1155/JIA.2005.435

    MATH  MathSciNet  Article  Google Scholar 

  11. 11.

    Rätz J: On Wigner's theorem: remarks, complements, comments, and corollaries. Aequationes Mathematicae 1996,52(1–2):1–9.

    MATH  MathSciNet  Article  Google Scholar 

  12. 12.

    Uhlhorn U: Representation of symmetry transformations in quantum mechanics. Arkiv Fysik 1963, 23: 307–340.

    MATH  Google Scholar 

  13. 13.

    Wigner EP: Gruppentheorie und ihre Anwendungen auf die Quantenmechanik der Atomspektren. Friedrich Vieweg und Sohn Akt.-Ges., Braunschweig; 1931.

    Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Jacek Chmieliński.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Chmieliński, J. Orthogonality preserving property, Wigner equation, and stability. J Inequal Appl 2006, 76489 (2006). https://doi.org/10.1155/JIA/2006/76489

Download citation

Keywords

  • Preserve Mapping
  • Preserve Property
  • Wigner Equation
  • Orthogonality Preserve
  • Orthogonality Preserve Property
\